# SDR QXEA2014120100936

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO LIGHTNING STRIKES MIDWAY ON FUSELAGE SKIN  BETWEEN BS 47.975 AND 71.200 STR 32R .   BLENDED AND REMOVED IAW SRM 53-20-31, REPAIR-01. COMPLIED WITH ET INSPECTION & UT THICK TEST ON AREAS IAW NDTM PT1 51-00-06 & 51-00-04. NO DEFECTS NOTED.  FOUND TO BE WITHIN LIMITS IAW DWG 85327152, REV E. RESTORED FINISH IAW SRM 51-25-05, ITEM F 1-4.
